# SDR AWXA9700626

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-6 INSPECTION, FOUND POSSIBLE CRACK AT FASTENER AT BS 178, LBL 15, WL 184.  REPAIRED BS 178 BULKHEAD LBL 15, WL 184, PER ER 3-53-12-21.
